MathSciNet Relay Station
MathSciNet bibliographic data
MR164194 (29 #1493) 42.10
Sharma, P. L. On the sequence of Fourier coefficients. Proc. Amer. Math. Soc. 15 1964 337–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement